Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Radon-Nikodym theorem for the Bochner integral


Author: M. A. Rieffel
Journal: Trans. Amer. Math. Soc. 131 (1968), 466-487
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9947-1968-0222245-2
MathSciNet review: 0222245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), 357-378. MR 1501815
  • [2] S. Bochner, Integration von Funktionen deren Werte die Elemente eines Vectorraumes sind, Fund. Math. 20 (1933), 262-276.
  • [3] N. Bourbaki, Intégration, Chapitre 6, Actualités. Sci. Indust. No. 1281, Hermann, Paris, 1959. MR 0124722 (23:A2033)
  • [4] J. Dieudonné, Sur le théorème de Lebesgue-Nikodym. V, Canad. J. Math. 3 (1951), 129-139. MR 0044611 (13:448a)
  • [5] L. E. Dubins, Generalized random variables, Trans. Amer. Math. Soc. 84 (1957), 273-309. MR 0085326 (19:21g)
  • [6] N. Dunford, Integration in general analysis, Trans. Amer. Math. Soc. 37 (1935), 441-453. MR 1501796
  • [7] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 0002020 (1:338b)
  • [8] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [9] A. Grothendieck, Espaces vectoriels topologiques, Sociedade de Mathematica de São Paulo, São Paulo, 1958. MR 0077884 (17:1110a)
  • [10] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [11] J. L. Kelley, I. Namioka, et al., Linear topological spaces, Van Nostrand, New York, 1963. MR 0166578 (29:3851)
  • [12] M. Metivier, Limites projectives de mesures. Martingales. Applications, Ann. Mat. Pura Appl. 63 (1963), 225-352. MR 0162908 (29:212)
  • [13] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108-136. MR 0007938 (4:218f)
  • [14] M. M. Rao, Decomposition of vector measures, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 771-774. MR 0169977 (30:219a)
  • [15] C. E. Rickart, An abstract Radon-Nikodym theorem, Trans. Amer. Math. Soc. 56 (1944), 50-66. MR 0010781 (6:70a)
  • [16] A. and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 0150256 (27:257)
  • [17] -, On the lifting properly. II, Representation of linear operators on spaces $ L_E^r,1 \leqq r < \infty $, J. Math. Mech. 11 (1962), 773-796. MR 0145350 (26:2881)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222245-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society